MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08496609190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of cobas 1 is (b)(6), the serial number of cobas 2 is (b)(6).The elecsys anti-tshr reagent lot number is 801930.The expiration date was requested but not provided.The field service engineer (fse) inspected cobas 1 and verified that it is performing according to specifications.The fse inspected the cobas 2 and cleaned the probe and liquid flow channel (lfc) based on precision check results.The precision check results improved after cleaning.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys anti-tshr results from three patient samples tested on two cobas e411 rack analyzers (cobas 1 and cobas 2).The reporter stated that the analyzers' results would stray across the cutoff value, resulting in a positive result from the initial run and a negative result from the rerun.One patient sample with discrepant results was provided: the reporter was unable to provide the specific date for the event and only stated that the event was in the past.The initial result from cobas 1 was 2.2 iu/l.The repeat result from cobas 2 was 1.6 iu/l.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 contact office - manufacturing site and g4 pma / 510k (premarket numbers) were updated.The investigation reviewed the qc results; the qcs were within the specified ranges.The investigation determined that the event was consistent with the customer's frequent sample freeze/thaw cycles, which affected the concentration of the analyte, as well as the overall condition of cobas 2 (precision checks improved after liquid flow cleaning).A general reagent issue can be excluded.

Brand Name
ELECSYS ANTI-TSHR
Common Device Name
THYROID AUTOANTIBODY IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21761363
Report Number1823260-2025-00990
Device Sequence Number8455809
Product Code JZO
UDI-Device Identifier07613336160305
UDI-Public07613336160305
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08496609190
Device Lot Number801930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown